Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Berkani, M. and Sarih, M. and Zariouh, H. (2016) A-Browder-type theorems for direct sums of operators. Mathematica Bohemica, 141 (1). pp. 99-108.

Berkani, M. and Sarih, M. and Zariouh, H. (2011) Browder-type Theorems and SVEP. Mediterranean Journal of Mathematics, 8 (3). pp. 399-409.

Berkani, M. and Zariouh, H. (2011) Perturbation results for weyl type theorems. Acta Mathematica Universitatis Comenianae, 80 (1). pp. 119-132.

Berkani, M. and Zariouh, H. (2010) New extended Weyl type theorems. Matematicki Vesnik, 62 (2). pp. 145-154.

This list was generated on Sun Jan 24 16:19:25 2021 CET.